Modal logics of succession for 2-dimensional integral spacetime

Journal of Philosophical Logic 30 (1):1-25 (2001)
Abstract
We consider the problem of axiomatizing various natural "successor" logics for 2-dimensional integral spacetime. We provide axiomatizations in monomodal and multimodal languages, and prove completeness theorems. We also establish that the irreflexive successor logic in the "standard" modal language (i.e. the language containing □ and ◊) is not finitely axiomatizable
Keywords modal logic  multi-dimensional modal logic  spacetime
Categories (categorize this paper)
DOI 10.1023/A:1017502425876
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 19,689
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA
Sara L. Uckelman & Joel Uckelman (2007). Modal and Temporal Logics for Abstract Space–Time Structures. Studies in History and Philosophy of Science Part B: Studies in History and Philosophy of Modern Physics 38 (3):673-681.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

46 ( #87,337 of 1,790,149 )

Recent downloads (6 months)

4 ( #199,515 of 1,790,149 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.